# SDR AALA201603209007

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 6,060 hours, 2,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT CIDS PANEL HAS AN AMBER CHECK DOOR PRESS MSG, ADJACENT TO DOOR 2R.  FOUND SCHRADER VLV LOOSE, TIGHTENED VLV & SERVICED DAMPER IAW AMM 52-10-00-614-001A.  CIDS MSG CLEARED.
